Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Systematic computations on amicable numbers


Authors: J. Alanen, O. Ore and J. Stemple
Journal: Math. Comp. 21 (1967), 242-245
MSC: Primary 10.03
DOI: https://doi.org/10.1090/S0025-5718-1967-0222006-7
MathSciNet review: 0222006
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. B. Escott, ``Amicable numbers,'' Scripta Math., v. 12, 1946, pp. 61-72. MR 8, 135. MR 0017293 (8:135a)
  • [2] P. Poulet, ``Forty-three new couples of amicable numbers,'' Scripta Math., v. 14, 1948, p. 77.
  • [3] M. Garcia, ``New amicable pairs,'' Scripta Math., v. 23, 1957, pp. 167-171. MR 20 #5158. MR 0098703 (20:5158)
  • [4] L. E. Dickson, ``Theorems and tables on the sum of the divisors of a number,'' Quart. J. Pure Appl. Math., v. 44, 1913, pp. 264-296.
  • [5] O. Ore, Number Theory and Its History, McGraw-Hill, New York, 1948. MR 10, 100. MR 0026059 (10:100b)
  • [6] L. E. Dickson, History of the Theory of Numbers, Carnegie Institution Publ. no. 256, 1919; reprint, G. E. Stechert, 1934.
  • [7] D. H. Lehmer, Guide to Tables in the Theory of Numbers, Bull. Nat. Research Council, no. 105, National Research Council, Washington, D. C., 1941. MR 2, 247. MR 0003625 (2:247a)
  • [8] P. Poulet, La Chasse aux Nombres, Vol. 1, Stevens, Brussels, 1929.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0222006-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society